Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

High creatinine levels, urea in normal range. Taking medication for BP, diabetes, cholesterol. Causes?

I am having a creatinine level of 2.6 however my urea is within normal range.I take medicines for cholesterol -tonac tg,Diabetes-Novoronn and glimy,Anti coagulation-Preva As,Admenta,And anti depressant-Citopam 10.Also For pressure I Take Losar-25.Can you tell me the reason for this rise in creatinine level and it is continuosly rising last time it was 2.1 and now 2.6
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
There are quite a few underlying diseases and several drugs involved here.
Nevertheless, your question may not have anything to with them!?

Generally both urea and creatinine rise together (eg. renal impairment)
At times urea rises disproportionately (eg. Dehydration).

Raising creatinine with normal urea is rather unusual -
It could mean technical error - repeat it
If it is still the same, one need to investigate for metabolic / muscle disease

Good luck
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor